I am a 22 year old female trying to loose weight & on 300 mg bupropion adding pristiq... Read many blogs about weight gain with pristiq.. very concerned. I am raising my activity level and changing eating habits. Please any information about pristiq would be appreciated.
While many antidepressants are known to cause weight gain in some people not all experience this side effect. I found the combo of bupropion and Pristiq to be an excellent combo. You may experience some mild nausea, headache and diarrhea in the beginning, but this should subside within the first couple weeks. If you are determined to increase exercise and eat less calories than you burn, you should have little if any weight problem.
I am a 65 year old male and have been in recovery from alcoholism for 32 years.I've also suffered from various mental issues since the age of 8,i think you will admit not an easy life.I'm 5'7" 12st 12lbs(around 5lbs overweight) 36" waist and 41" chest which i have worked very hard to maintain.As i've said many times it seems to me all medication has side affects,your health is the most important thing to you and you seem to be having a positive reaction by watching what you eat,with the correct attitude it will come right but not overnight and good luck and stick in there!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2014 • 3 answers
Posted 2 Feb 2015 • 2 answers
Will pristiq desvenlafaxine make me put on weight? I am about to start it and scared of weight gain?
Posted 13 Aug 2015 • 3 answers
Posted 2 Jul 2016 • 2 answers
Posted 13 Jan 2017 • 1 answer